# SDR 97ZZZX230

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- System (JASC): 6410 · Tail Rotor Blades
- Part: Paddle
- Part number: 7610105101041
- Condition: Debonded
- Location: T/R
- Part time: 8,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 500 HOUR INSPECTION, T/R PADDLE 'A' TIP CAP DEBONDED.  PADDLE 'B' PIVOT BEARING RETAINERS DEBONDED.
